# SDR VNAA202209011112

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 5,839 hours, 5,220 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO THE RH WING LE FIXED SKIN (P/N CC670Âˆ’12201Âˆ’8) AT SS144.9 REPORTED AT 2.5" L X .125" W X .009"D. COMPLIED PERMANENT REPAIR IAW EA 22-C9-57-0433 REV B, FAA FORM 337 SUBMITTED. WEIGHT AND BALANCE NOT EFFECTED. NO FURTHER ACTION REQUIRED
